# SDR ABXA2022022528

- Difficulty date: February 25, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 69,928 hours, 48,969 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: 212T311312
- Part serial: 146643
- Condition: Cracked
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PACK WILL NOT HOLD CABIN ALTITUDE BELOW 10000'. AT FL 340, CABIN ALTITUDE ALARM SOUNDED. CABIN RETURNED TO AN ALTITUDE BELOW 10000' AT FLT 280. CREW ELECTED TO DO AN AIR TURNBACK. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE FOUND NUMEROUS PNEMATIC LEAKS ON DUCTING AND REPAIRED THE LEAKS. REPLACED ISOLATION VALVE IAW B767 AM 21-23-07. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE
